MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D135303
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unknown patient underwent an atrial fibrillation (afib) ablation procedure with a webster cs catheter with auto id technology.The catheter had foreign material on the catheter.The cs catheter had yellow tape stuck to the end of the catheter and the staff didn't want to use it because they felt that it would get stuck when inserted into the sheath.When the catheter was replaced, the issue resolved.It was shipped with the orange tape not the normal blue tape.There were no wires and/or braid being exposed and no lifted or sharp rings.The catheter was never inserted in the patient.There was no detachment.The catheter felt different where the tape placed onto.The shaft ¿ handle transition is where the catheter differs from past cs catheters.Foreign material on usable length of catheter is mdr-reportable.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 24-apr-2022, bwi received additional information clarifying a comment previously reported in section b5 of the 3500a initial."it was shipped with the orange tape not the normal blue tape¿ is related to the part marked in red a photo sent to bwi.The bwi product analysis lab will analyze this photo but the analysis is not yet done.Additionally, on 19-may-2022, the bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER CS CATHETER WITH AUTO ID TECHNOLOGY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
6465917981
MDR Report Key14189325
Report Number2029046-2022-00871
Device Sequence Number11882433
Product Code DRF
UDI-Device Identifier10846835009972
UDI-Public10846835009972
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberD135303
Device Catalogue NumberD135303
Device Lot Number30725071M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.; SOUNDSTAR CATHETER.
Patient SexUnknown